# SDR EE4Y2017103105047

- Difficulty date: October 31, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N989TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000482
- Aircraft time: 16,110 hours, 9,419 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003387003
- Condition: Dented
- Location: Fuselage
- Part time: 16,110 hours, 9,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE SKIN WITH SEVERAL DAMAGED (DENTS, EXISTING REWORK, CREASE, BLIND RIVET INSTALLED) IN THE ADJACENT BAY BETWEEN FR9 AND FR11, BETWEEN STR15L AND STR19L. THE CORRECTIVE ACTION WAS HANDLE UNDER THE OEM DISPOSITION ETD2017-190-089131.
